# SDR SIMA200127602

- Difficulty date: October 1, 2001
- Submitted: November 6, 2001
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN MBV INSPECTION, CORROSION WAS FOUND ON THE LEFT OMEGA FLOORBEAM AT FRAME 20.  REMOVED CORROSION BY CUTOUT.  FABRICATED A FILLER AND DOUBLER ANGLE.  A PLATE AND TWO SHIMS IAW EMB145 (SRM 145/1142 CHAPTER 53 REV 14) 53-21-10, PG 204, FIG 201, SHEET 1 AND STANDARD SRM PRACTICES.  (M)
